# SDR 2002FA0000464

- Difficulty date: April 10, 2002
- Submitted: April 10, 2002
- Operation: General aviation
- Aircraft: N126QS
- Make and model: Cessna S550
- Aircraft serial: S5500126
- Aircraft time: 11,247 hours, 9,002 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: PO67L015
- Condition: Failed
- Location: Deice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TKS DEICE SYSTEM PRESSURE SWITCHES ARE FAILING IN THE OPEN POSTION. WHEN THE SWITCHES FAIL OPEN THEY CAN NOT ILLUMINATE THE DEICE PRESSURE FAIL LIGHTS ON THE ANNUCIATOR. THE LIGHTS ILLUMINATE TO INDICATE LOW PRESSURE. THERE IS NO WAY TO TELL LOW PRESSURE IN THE SYSTEM WITH THESE SWITCHES FAILED OPEN. WE HAVE REPLACED THREE SWITCHES IN THE ENGINE DEICE SYSTEM, ALL FAILED IN THE OPEN POSITION ON THIS TKS DEICE SYSTEM.
